# SDR CA101223006

- Difficulty date: December 10, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A310-304
- Aircraft time: 72,445 hours
- Engine: Ge CF680C2A2
- System (JASC): 2761 · Drag Control Actuator
- Part: Rod End
- Part number: 31059XXX
- Condition: Separated
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OVERNIGHT ROUTINE MAINTENANCE AND TROUBLESHOOTING AN OPEN MEL ITEM FOR NR 2 & 3 SPOILER FAULT THAT WAS PLACED ON MEL (SYSTEM DEACTIVATED) PRIOR TO AIRCRAFT ARRIVAL, MAINTENANCE DISCOVERED THE NR 2 RT SPOILER ACTUATOR THREADED ROD END ASSEMBLY HAD FAILED IN THE THREADED AREA RESULTING IN THE SPOILER SURFACE TO BECOME DETACHED FROM THE ACTUATOR AND ALLOWED TO FLOAT FREELY WITH A PORTION OF ROD END REMAINING ATTACHED TO SPOILER PANEL.
